Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On division algebras


Author: O. C. Hazlett
Journal: Trans. Amer. Math. Soc. 32 (1930), 912-925
MSC: Primary 16Kxx
MathSciNet review: 1501571
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16Kxx

Retrieve articles in all journals with MSC: 16Kxx


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501571-4
PII: S 0002-9947(1930)1501571-4
Article copyright: © Copyright 1930 American Mathematical Society